# SDR UPS97824338

- Difficulty date: July 18, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N809UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46109
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 5750864505
- Condition: Corroded
- Location: Bs 781.5
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-D, CORROSION FOUND TO BE OUT OF LIMITS ON SEAT TRACK BL 0 FS 781.5.  REMOVED, FABRICATED AND INSTALLED REPLACEMENT TRACK IAW SRM 53-2-3, 51-3-0, AND DWG 5750864.
